# SDR UIEA2019062764596

- Difficulty date: June 26, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 78,246 hours, 17,082 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD LT ENGINE THRUST REVERSER CORE COWL AT THE 2 O'CLOCK POSITION,  SHOWING WIRE MESH.   PREPARED, CLEANED, AND REPAIRED DAMAGED WIRE MESH AT INBD L/H ENGINE THRUST REVERSER IAW AMM 78-31-00-00-308-074-H00,  AND EO 6778A019, PART 3, REV 3.
